# SDR AALA201701129008

- Difficulty date: December 4, 2016
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 56,725 hours, 24,410 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219420400
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT Y512 AND FRAME 66 MINUS 6 INCHES. REPLACED THE FLOORBEAM IAW SRM 51-42-11.
